# SDR UPS04243210

- Difficulty date: September 10, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Nr3 Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, PITTING CORROSION ON NR 3 KRUEGER FLAP BULLNOSE AT O/B LOWER MOUNT LUG.  BULLNOSE REPLACED IAW OHM 57-51-21.
